Problems With Cholesterol Medication?
Cholesterol-lowering drugs are classified as statins. Their properties protect us from heart attacks and strokes, but can also cause muscle pain, some stomach troubles such as nausea and gas and in rare but extreme cases liver problems.
Studies have found that statin users tend to stop taking their medication due to these side effects. That is generally not a good idea when you are at high risk of coronary artery disease or already had heart problems in the past.
Recommended is to talk to your doctor about the occurring side effects. It could well be that after persistently taking your medication they disappear, but you could also be prescribed a lower dose or another type of statin, which eliminates the side effects altogether.
It also has been proven that after quitting the particular statin for a little while and restarting it, the previous problems didn't return. Don't do this on your own accord though, but discuss it with your physician. Voice your complaints, because there may be ways around it which don't put your health at risk.
It is always better to lay your complaints at God's feet instead of striking out on your own. He has the best solution for everything and will make it known in His time. There is no safer place for your health and happiness than in His hands!
I pour out my complaint before Him; I declare before Him my trouble.